# SDR CA121217003

- Difficulty date: December 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 56,582 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE BOARDING, FUEL WAS OBSERVED LEAKING FROM THE RT WING SUMP DRAIN. RESULTING SPILL WAS APPROXIMATELY 5 X 5.  BOARDING SUSPENDED.  CFR AND MAINTENANCE  CALLED OUT TO GATE.  HIGH POWER GROUND RUN CARRIED OUT FUEL WETNESS FOUND ON CLAMP CONNECTION REF IPC 28-21-06, FIG 2, ITEM 250.  IAW MM 28-21-00-960-801-A REPLACED O-RINGS ON SLEEVE.  GROUND RUN, LEAK CHECK SATISFACTORY, ALL PANELS REINSTALLED.
